Nuromol Dual Action Pain Relief 200mg/500mg - Ibuprofen & Paracetamol Tablets 16s

Please note images are for illustration purposes and may differ from the product(s) you receive
    • Combination of paracetamol and ibuprofen
    • Starts to aborb in 5 minutes
    • Fast acting, long lasting
£4.29
Quantity
Single purchase only
Subscribe and save
    • Combination of paracetamol and ibuprofen
    • Starts to aborb in 5 minutes
    • Fast acting, long lasting
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
For use only after trying paracetamol or ibuprofen individually. For relief from headache, period pain, back ache, dental pain, rheumatic and muscular pain, cold & flu symptoms, sore throat & fever and migraine.
Description
For relief from headache, period pain, back ache, dental pain, rheumatic and muscular pain, cold & flu symptoms, sore throat & fever and migraine. This product is intended to treat pain that has not been relieved by ibuprofen or paracetamol when used individually. Read enclosed leaflet before taking this product. Each tablet contains: Ibuprofen 200 mg and Paracetamol 500 mg.
Usage
Take 1 tablet with water and food, up to 3 times a day. Leave at least 6 hours between doses. If one tablet does not control symptoms, then a maximum of 2 tablets may be taken up to three times a day. Do not take more than 6 tablets within 24 hours. This is equivalent to 3000 mg paracetamol and 1200 mg ibuprofen a day.
Ingredients
The active substances are ibuprofen and paracetamol. Each film-coated tablet contains 200 mg of ibuprofen and 500 mg of paracetamol.
The other ingredients are croscarmellose sodium, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, stearic acid.
Film coating: polyvinyl alcohol, titanium dioxide, talc, macrogol,potassium aluminium silicate (E555), polysorbate.
Suitable For
This medicine can be used in adults over 18 years old.
Cautions/Allergies
Do not take this medicine if you:
  • are already taking any other paracetamol containing product
  • are taking any other pain relieving products including ibuprofen, high dose aspirin (above 75mg per day), or other non-steroidal anti inflammatory drugs (NSAIDs) including cyclo-oxygenase-2 (COX-2) specific inhibitors
  • are allergic to ibuprofen, paracetamol or any other ingredients in this medicine
  • are allergic to aspirin or other NSAID painkillers
  • have or ever had an ulcer or bleeding in your stomach or duodenum (small bowel)
  • have blood clotting (coagulation) disorder
  • suffer from heart, liver or kidney failure
  • are in the last 3 months of pregnancy
  • are under 18 years old.
Frequently Asked Questions (0)